# SDR FDEA201304090768

- Difficulty date: April 9, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 46,443 hours, 23,703 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: A5724660200200
- Condition: Missing
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

FOUND LEFT LOWER WING PANEL 512BB MISSING AND ATTACH  FITTINGS MISSING.   INSTALLED PANEL IAW AMM 57-41-41-04.  ACFT OK FOR SERVICE.
